Record number :
878831
Title of article :
Solitonic integrable perturbations of parafermionic theories Original Research Article
Author/Authors :
Carlos R. Fernandez-Pousa، نويسنده , , Manuel V. Gallas، نويسنده , , Timothy J. Hollowood، نويسنده , , J. Luis Miramontes، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
17
From page :
673
To page :
689
Abstract :
The quantum integrability of a class of massive perturbations of the parafermionic conformal field theories associated to compact Lie groups is established by showing that they have quantum conserved densities of scale dimension 2 and 3. These theories are integrable for any value of a continuous vector coupling constant, and they generalize the perturbation of the minimal parafermionic models by their first thermal operator. The classical equations of motion of these perturbed theories are the non-abelian affine Toda equations which admit (charged) soliton solutions whose semi-classical quantization is expected to permit the identification of the exact S-matrix of the theory.
Keywords :
* Completely integrable systems , * Non-abelian affine Toda theory , * Solitons , * Perturbed conformal theory , * parafermions , * Quantum theory
Journal title :
Nuclear Physics B
Serial Year :
1997
Link To Document :
بازگشت